# SDR AALA2009032000001

- Difficulty date: March 20, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- Aircraft time: 71,542 hours, 38,257 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Center Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CAPTAIN REPORTED, COULD NOT USE FUEL IN CENTER TANK.  RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER TANK AFT TRANSFER BOOST PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
